Translator Disclaimer
2021 On the birational section conjecture over finitely generated fields
Mohamed Saïdi, Michael Tyler
Algebra Number Theory 15(2): 435-460 (2021). DOI: 10.2140/ant.2021.15.435

Abstract

We investigate the birational section conjecture for curves over function fields of characteristic zero and prove that the conjecture holds over finitely generated fields over if it holds over number fields.

Citation

Download Citation

Mohamed Saïdi. Michael Tyler. "On the birational section conjecture over finitely generated fields." Algebra Number Theory 15 (2) 435 - 460, 2021. https://doi.org/10.2140/ant.2021.15.435

Information

Received: 22 August 2019; Revised: 4 June 2020; Accepted: 5 July 2020; Published: 2021
First available in Project Euclid: 23 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.435

Subjects:
Primary: 11G30

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 2 • 2021
MSP
Back to Top